Panadol Easy Dose C/Free 20ml

Panadol Easy Dose C/Free 20ml
  • Panadol Easy Dose C/Free 20ml
Single Order
You save $2.00
$6.99

$4.99

COMPOUNDED PRODUCT AVAILABLE HERE: https://www.naturalchemist.com.au/compounded-paracetamol-48mg-ml-200ml-1-month-12-years/

Panadol Easy Dose (Cherry Vanilla Flavour) Colourfree Drops.

The New Syringe Allows For Smaller Quantities To Be Administered More Effectively And Easily.

AUST R 83363 

Dosage

Shake bottle, measure the required amount following the Oral Dosing Device instructions on leaflet inside the pack. Children's Panadol can be given in water or fruit juice if preferred by your child. Repeat 4 hourly up to 4 times per day if required.

1 - 3 Months   4.2 - 6kg  0.6 - 0.9 mL
3 - 6 Months  6 - 7.8 kg  0.9 - 1.2 mL
6 - 12 Months 7.8 - 10.2 kg  - 1.5 mL
1 - 2 Years 10.2 - 12.6 kg  1.5 - 1.9 mL

Do not exceed the recommended dose without doctor's advice. Children's panadol should not be administered for more than 48 hours without doctor's advice.

Ingredients

Contains Paracetamol 100mg/1mL. Also contains: sodium chloride, saccharin sodium, methyl hydrozybenzoate and propyl hydroxybenzoate. Does not contain: artificial colours, sugar, alcohol, ibuprofen and aspirin.

Warnings

Not recommended for infants under 1 month.

This preparation is for the relief of minor and temporary ailments and please use strictly as directed. Prolonged use without medical supervision could be harmful. Use only if full bottle overwrap is intact.

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.